# SDR 08FDEA04910

- Difficulty date: November 18, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME RE-INFORCING ANGLE (DOUBLER) HAS A CRACK BS-700, LBL 65 WL-200.  REMOVED FRAME RE-INFORCING ANGLE/DOUBLER IAW SRM 51-40-02, RECEIVED NEW ANGLE/DOUBLER AND INSTALLED IAW SRM 51-40-02 AND DWG NR 143N1014 MAJOR REPAIR.  NO FOLLOW-UP INSPECTION REQUIRED.
